Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 252, NWS Little Rock, AR

June 26, 20155 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 26, 2015, 6:25 PM CDT for 5 counties in Arkansas. It was in force for 65 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 6:25 PM CDT (23:25 UTC)
Expired
Jun 26, 2015, 7:30 PM CDT
In force
65 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 22 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:30 PM CDTTSTM WND DMGHot Springs Village, ARA TREE WAS TOPPLED ONTO A POWER LINE NEAR HOT SPRINGS VILLAGE.
Jun 26, 6:45 PM CDTTSTM WND GST 60Conway, AR
Jun 26, 7:00 PM CDTTSTM WND DMGBenton, ARONE TREE SNAPPED NEAR GROUND LEVEL.
Jun 26, 7:05 PM CDTTSTM WND DMG1 S Jacksonville, ARTREE DOWN ON SOUTHEASTERN ROAD.
Jun 26, 7:05 PM CDTTSTM WND DMGNorth Little Rock, ARA FEW TREES BLOWN OVER NEAR THE INTERSECTION OF MCCAIN AND WARDEN ROAD.
Jun 26, 7:09 PM CDTTSTM WND GST 59Little Rock Airport, AR
Jun 26, 7:10 PM CDTTSTM WND DMGDowntown Little Rock, ARSEVERAL TREES REPORTED DOWN ACROSS DOWNTOWN LITTLE ROCK.
Jun 26, 7:12 PM CDTTSTM WND GST 63Little Rock Afb, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:31 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1924 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WUUS54 KLZK 262325
SVRLZK
ARC029-045-105-119-125-270030-
/O.NEW.KLZK.SV.W.0252.150626T2325Z-150627T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 730 PM CDT

* AT 620 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE     
  EXTENDING FROM MORRILTON TO PERRYVILLE AND JESSIEVILLE...
  AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LITTLE ROCK AFB...    LAKE MAUMELLE...      JACKSONVILLE...
  HOT SPRINGS VILLAGE...                     
  DOWNTOWN LITTLE ROCK...                     CONWAY...
  BRYANT...             BENTON...             WILLIAMS JUNCTION...
  VILONIA...            TOAD SUCK...          SYLVAN HILLS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 112 AND 160.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3455 9245 3461 9288 3463 9288 3464 9297
      3489 9279 3518 9264 3514 9212 3502 9212
      3501 9211 3481 9209
TIME...MOT...LOC 2324Z 275DEG 29KT 3516 9271 3489 9275
          3468 9300

HAIL...0.88IN
WIND...60MPH

$$

46
2 follow-up statements
709 
WWUS54 KLZK 262346
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT FRI JUN 26 2015

ARC029-045-105-119-125-270030-
/O.CON.KLZK.SV.W.0252.000000T0000Z-150627T0030Z/
CONWAY AR-FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
646 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SALINE...PULASKI...EASTERN PERRY...SOUTHERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 730 PM CDT...

AT 644 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONWAY TO ROLAND TO 7 MILES SOUTHEAST OF LAKE
WINONA...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LITTLE ROCK AFB...    LAKE MAUMELLE...      JACKSONVILLE...
  HOT SPRINGS VILLAGE...                     
  DOWNTOWN LITTLE ROCK...                     CONWAY...
  BRYANT...             BENTON...             VILONIA...
  TOAD SUCK...          SYLVAN HILLS...       SHANNON HILLS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 119 AND 160.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3455 9245 3461 9288 3463 9288 3464 9297
      3489 9271 3516 9254 3514 9212 3503 9212
      3501 9211 3481 9209
TIME...MOT...LOC 2346Z 275DEG 29KT 3506 9233 3489 9245
          3472 9273

HAIL...0.88IN
WIND...60MPH

$$

46
242 
WWUS54 KLZK 270020
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CDT FRI JUN 26 2015

ARC029-105-270028-
/O.CAN.KLZK.SV.W.0252.000000T0000Z-150627T0030Z/
CONWAY AR-PERRY AR-
720 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERRY AND SOUTHEASTERN
CONWAY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE 
WARNED AREA.

&&

LAT...LON 3455 9245 3460 9275 3482 9235 3504 9232
      3502 9212 3501 9211 3481 9209
TIME...MOT...LOC 0018Z 275DEG 29KT 3496 9208 3478 9216
          3460 9239

$$

ARC045-119-125-270030-
/O.CON.KLZK.SV.W.0252.000000T0000Z-150627T0030Z/
FAULKNER AR-PULASKI AR-SALINE AR-
720 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SALINE...CENTRAL PULASKI AND SOUTHEASTERN FAULKNER COUNTIES UNTIL 730
PM CDT...

AT 715 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM LITTLE ROCK AIR FORCE BASE TO PROTHRO JUNCTION TO 
SHANNON HILLS...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  JACKSONVILLE...       DOWNTOWN LITTLE ROCK...
  BRYANT...             BENTON...             SYLVAN HILLS...
  SHANNON HILLS...      PROTHRO JUNCTION...   OTTER CREEK...
  OLMSTEAD...           MCALMONT...           MARCHE...
  MABELVALE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 160.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3455 9245 3460 9275 3482 9235 3504 9232
      3502 9212 3501 9211 3481 9209
TIME...MOT...LOC 0018Z 275DEG 29KT 3496 9208 3478 9216
          3460 9239

HAIL...0.88IN
WIND...60MPH

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 26, 2:45 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CDT FRI JUN 26 2015

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
SHOWERS AND THUNDERSTORMS HAVE ERUPTED ACROSS THE NORTHERN PART OF
THE STATE WHERE A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT.
CONVECTION IS DEVELOPING ALONG AN INSTABILITY AXIS ASSOCIATED WITH
AN ADVANCING FRONTAL BOUNDARY CURRENTLY LOCATED OVER SOUTHWEST
KANSAS AND NORTHEAST OKLAHOMA. ALL SHORT TERM MODELS ARE IN
GENERALLY GOOD AGREEMENT AND A BLEND OF FORECAST SOLUTIONS IS
PREFERRED.

BOUNDARY IS FORECASTED TO MOVE INTO THE NORTHERN PART OF THE STATE
THIS EVENING BEFORE CLEARING THE STATE EARLY SATURDAY. AS FRONT SAGS
TO THE SOUTH...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME
OF THE STORMS COULD SEVERE...ESPECIALLY THIS EVENING WITH A GENERAL
HALF TO THREE QUARTERS OF AN INCH RAIN EXPECTED. LOCALLY HEAVIER
AMOUNTS WILL IMPOSSIBLE NEAR AND NEAR THE STRONGER STORMS.

SURFACE HIGH PRESSURE WILL DOMINATE FOR THE WEEKEND BEHIND THE
FRONT. UPPER LEVEL FLOW BECOMES HIGHLY AMPLIFIED WITH A SPRAWLING
UPPER RIDGE OVER THE WESTERN CONUS AND SUBSEQUENT DOWNSTREAM
TROFFING COVERING THE EASTERN HALF OF THE NATION. THIS WILL RESULT
IN NORTHWEST FLOW ALOFT WITH A COOLER AND DRIER AIRMASS SETTLING IN
WITH TEMPERATURES 10 DEGREES OR MORE COOLER VERSUS WHAT THE AREA HAS
EXPERIENCED THE PAST WEEK.

UPPER FLOW WILL ALLOW ANOTHER WEAK COLD FRONT TO MOVE THROUGH ON
SUNDAY NIGHT AND MONDAY WITH MINIMAL PRECIPITATION CHANCES EXPECTED.
MAV/MEX NUMBERS LOOK GOOD AND ARE GENERALLY ACCEPTED.
&&

.LONG TERM...TUESDAY THROUGH FRIDAY...
WEAK NW FLOW WILL BE IN PLACE OVER THE STATE AT THE START OF THE
LONG TERM PERIOD WITH A TROUGH OVER THE GREAT LAKES REGION AND A
RIDGE OVER THE SWRN CONUS. EVEN WITH THIS WEAK NW FLOW ALOFT...FLOW
NEAR THE SFC WILL REMAIN SRLY...WHICH WILL ALLOW TEMPS TO REMAIN
AROUND NORMAL. WEAK DISTURBANCES ALOFT WILL KEEP SOME RAIN CHANCES
IN THE FORECAST...ESPECIALLY LATER IN THE WEEK WHEN ANOTHER FRONT
MOVES CLOSER TO THE STATE. HOWEVER...KEEP POPS IN THE LOW CHANCE
CATEGORY EACH DAY WITH NO SIGNIFICANT FORCING MECHANISMS EXPECTED
UNTIL THU NIGHT. EVEN THEN...TIMING DIFFERENCES ALSO KEEP POPS FROM
GETTING TOO HIGH AT THIS TIME. OVERALL...THE OPPRESSIVE HEAT LOOKS
TO REMAIN AT BAY FOR NOW THROUGH THE LONG TERM PERIOD...WITH NEAR
NORMAL CONDITIONS EXPECTED.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     66  83  63  85 /  60  10   0  10
CAMDEN AR         72  87  66  90 /  60  30  10   0
HARRISON AR       62  80  61  83 /  50  10   0  10
HOT SPRINGS AR    70  86  66  88 /  60  10   0   0
LITTLE ROCK   AR  70  86  68  88 /  60  10   0   0
MONTICELLO AR     72  85  66  88 /  60  40  10   0
MOUNT IDA AR      69  85  63  87 /  60  10   0   0
MOUNTAIN HOME AR  64  81  61  84 /  60  10   0  10
NEWPORT AR        67  84  65  86 /  60  10   0   0
PINE BLUFF AR     71  84  67  87 /  60  20  10   0
RUSSELLVILLE AR   68  85  65  87 /  60  10   0   0
SEARCY AR         68  84  65  86 /  60  10   0   0
STUTTGART AR      70  84  68  87 /  60  20   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...56
Hazardous weather outlook, Jun 26, 5:00 AM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI JUN 26 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

UNSETTLED WEATHER CONDITIONS WILL RETURN TO THE NATURAL STATE THIS
AFTERNOON AND TONIGHT AS A COLD FRONT DROPS SOUTHWARD INTO ARKANSAS.
SHOWER AND THUNDERSTORM CHANCES WILL INCREASE AHEAD OF THE FRONT.
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS FOR MUCH OF
ARKANSAS...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE
HAIL. HEAVY DOWNPOURS COULD LEAD TO LOCALIZED FLOODING IN SOME
AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF ARKANSAS THIS
AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Special weather statement, Jun 26, 12:55 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT FRI JUN 26 2015

ARZ004>006-015-261840-
BAXTER AR-FULTON AR-IZARD AR-MARION AR-
1255 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHWESTERN
IZARD...WESTERN FULTON AND BAXTER COUNTIES UNTIL 145 PM CDT...

AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MOUNTAIN HOME TO 2 MILES SOUTHEAST OF FLIPPIN TO 4 MILES WEST OF
YELLVILLE...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          MOUNTAIN HOME...      VIOLA...
  STURKIE...            SHIPP...              SALESVILLE...
  SALEM ARPT...         RUSH...               RODNEY...
  ROBINSON PT LNDG...   OTT...                NORFORK DAM...
  NORFORK...            LOWER BUFFALO WILDERNESS AREA...
  LION HILL...          HERRON...             GASSVILLE...
  GAMALIEL LANDING...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3650 9189 3632 9181 3616 9212 3611 9249
      3611 9272 3622 9287 3647 9220 3651 9217
TIME...MOT...LOC 1755Z 277DEG 17KT 3633 9232 3625 9255
          3622 9274

62
Special weather statement, Jun 26, 1:26 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
126 PM CDT FRI JUN 26 2015

ARZ006-007-015-261855-
FULTON AR-IZARD AR-SHARP AR-
126 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHARP...NORTHERN IZARD
AND SOUTHERN FULTON COUNTIES UNTIL 200 PM CDT...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF OXFORD...OR 7 MILES NORTH OF
MELBOURNE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MELBOURNE...          ASH FLAT...           OXFORD...
  MYRON...              LACROSSE...           HORSESHOE BEND...
  FRANKLIN...           BALLARD...            ZION...
  WISEMAN...            VIOLET HILL...        UNION...
  SAGE...               LARKIN...             EVENING SHADE...
  BROCKWELL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3623 9152 3601 9156 3608 9204 3629 9196
TIME...MOT...LOC 1826Z 277DEG 23KT 3615 9191

62
Special weather statement, Jun 26, 1:35 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
135 PM CDT FRI JUN 26 2015

ARZ003-004-012-013-261920-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
135 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN BOONE...
NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHERN MARION
COUNTIES UNTIL 215 PM CDT...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JASPER...             WESTERN GROVE...      SAINT JOE...
  PRUITT...             POINT PETER...        PIERCETOWN...
  MARSENA...            EULA...               ERBIE...
  DUFF...               CARVER...             YARDELLE...
  WOOLUM RECREATION AREA...                   VENDOR...
  SNOWBALL...           SILVER HILL...        PINDALL...
  PARTHENON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3610 9270 3586 9274 3596 9330 3614 9327
TIME...MOT...LOC 1835Z 278DEG 20KT 3603 9318

56
Special weather statement, Jun 26, 2:34 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CDT FRI JUN 26 2015

ARZ016-262005-
INDEPENDENCE AR-
234 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INDEPENDENCE COUNTY
UNTIL 300 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF CUSHMAN...OR 6 MILES NORTHWEST OF
BATESVILLE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE...         MOOREFIELD...         SULPHUR ROCK...
  SANDTOWN...           PFEIFFER...           JAMES...
  GAINESBORO...         CURIA...              CHARLOTTE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3572 9139 3579 9178 3591 9175 3594 9147
      3589 9146 3589 9138
TIME...MOT...LOC 1935Z 273DEG 16KT 3585 9168

62
Special weather statement, Jun 26, 2:54 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CDT FRI JUN 26 2015

ARZ013-021-022-262025-
JOHNSON AR-POPE AR-SEARCY AR-
254 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SEARCY...
NORTHERN POPE AND EASTERN JOHNSON COUNTIES UNTIL 330 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF BERTHA...OR 20 MILES NORTHEAST
OF CLARKSVILLE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SOLO...               SMYRNA...             SIMPSON...
  TREAT...              LONG POOL CAMPGROUND...
  BAYOU BLUFF CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3573 9291 3548 9291 3556 9326 3566 9326
TIME...MOT...LOC 1954Z 268DEG 19KT 3562 9316

226
Special weather statement, Jun 26, 2:57 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT FRI JUN 26 2015

ARZ012-021-262025-
JOHNSON AR-NEWTON AR-
257 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 330 PM CDT...

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF HORSEHEAD LAKE...OR 18 MILES
NORTHWEST OF CLARKSVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ROSETTA...            MINERAL SPGS REC AREA...
  DEVILS KNOB...        YALE...
  WOLF PEN CAMPGROUND...                      SALUS...
  OZONE...              OARK...               HILLCREST...
  HIGH BANK...          FRILEY...             FALLSVILLE...
  CATALPA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3577 9370 3577 9369 3577 9353 3579 9352
      3579 9327 3552 9330 3561 9371
TIME...MOT...LOC 1957Z 280DEG 20KT 3568 9361

226

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:19 AM CDTSpecial Weather StatementLZKBoone31 min
Jun 26, 11:55 AM CDTSpecial Weather StatementLZKMarion45 min
Jun 26, 12:42 PM CDTSevere Thunderstorm WarningLZKBoone48 min
Jun 26, 12:55 PM CDTSpecial Weather StatementLZKBaxter, Marion45 min
Jun 26, 1:26 PM CDTSpecial Weather StatementLZKIzard29 min
Jun 26, 1:32 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp43 min
Jun 26, 1:35 PM CDTSpecial Weather StatementLZKNewton45 min
Jun 26, 1:53 PM CDTSevere Thunderstorm WarningLZKNewton52 min
Jun 26, 2:09 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone23 min
Jun 26, 2:21 PM CDTTornado WarningLZKIzard, Stone9 min
Jun 26, 2:33 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope27 min
Jun 26, 2:34 PM CDTSpecial Weather StatementLZKIndependence31 min
Jun 26, 2:54 PM CDTSpecial Weather StatementLZKPope31 min
Jun 26, 2:57 PM CDTSpecial Weather StatementLZKJohnson28 min
Jun 26, 3:24 PM CDTSevere Thunderstorm WarningLZKJohnson51 min
Jun 26, 3:24 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren36 min
Jun 26, 4:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren39 min
Jun 26, 5:01 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White44 min
Jun 26, 5:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton39 min
Jun 26, 5:22 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Yell53 min
Jun 26, 5:36 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White24 min
Jun 26, 5:49 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell56 min
Jun 26, 5:56 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell49 min
Jun 26, 5:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White32 min
Jun 26, 6:28 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie32 min
Jun 26, 6:47 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.